# SDR AALA20091222TUL09

- Difficulty date: December 22, 2009
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- Aircraft time: 57,973 hours, 24,566 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL VERTICAL STABILIZER SKATE ANGLE IS CRACKED AT FASTENER RIGHT SIDE STATION 1463.  INSTALLED PREVENTIVE DOUBLER AND FILLER PER AARD 53-10-00-2.
